# SDR SIMA201024603

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 16,517 hours, 15,080 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00035
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2738 AFTER TAKEOFF SELECTED GEAR UP THE CREW REPORTED, GOT NO RETRACT AFTER 10 SECONDS.  THE CREW RECEIVED LANDING /DISAGREE MESSAGE.  THE CREW PERFORMED AIRCRAFT OPERATIONS MANUAL PROCEDURES.  THE GEAR WOULD STILL NOT COME UP.  RETURNED TO GSP NO OTHER PROBLEMS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR LEVER IAW EMB AMM 32-32-02. THE OPERATIONAL CHECK OF LANDING GEAR EXTENSION/RETRACTION’S WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
